Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 3596517, 10 pages
Research Article

A Modified Combination Rule for Numbers Theory

1School of Science, Hubei University for Nationalities, Enshi, Hubei 445000, China
2School of Engineering, Vanderbilt University, Nashville, TN 37235, USA

Received 30 April 2016; Accepted 3 October 2016

Academic Editor: Peide Liu

Copyright © 2016 Ningkui Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ningkui Wang, Fuyu Liu, and Daijun Wei, “A Modified Combination Rule for Numbers Theory,” Mathematical Problems in Engineering, vol. 2016, Article ID 3596517, 10 pages, 2016. doi:10.1155/2016/3596517